# SDR 96ZZZX3730

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: JBS2201
- Condition: Interference
- Location: Cooling  System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHT 206, TH-67 IFR AIRCRAFT WITH ENVIRONMENTAL COOLING SYSTEM OPERATING, WHEN THE HSI IS IN 'SLAVE' POSITION, THE HSI NEEDLE DRIFTS 4 TO 6 DEGREES.  SUSPECT EMI FROM ENVIRONMENTAL COOLING SYSTEM COMPRESSOR CLUTCH ASSEMBLY.  SUBMITTER STATES THE INTERFERENCE IS OCCURRING ON ALL 206B SERIES ROTORCRAFT.
